# SDR CALA2025102410476

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 67,439 hours, 30,067 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHT OVERWING RIGHT SIDE AND OVERWING FORWARD POSITIO N ON CONTINUOUSLY.   CYCLED BREAKERS LIGHTS EXTINGUISHED AND FUNCTION NORMAL
